# SDR AALA20010065

- Difficulty date: January 6, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N3507A
- Make and model: Doug DC-9-82
- Aircraft serial: 49801
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN LEFT CANTED FRAME WEB STATION 1485 TOP HOLE.  INSTALLED DOUBLER PER AARD 53-10-00-32.  (M)
